cold x sr capsule 10's
General | Himalaya Drug Company
0 likesShort Description:
COLD X SR CAPSULE 10'S is used for General. This contains Caffeine 30 mg,Paracetamol (Acetaminophen) 500 mg combination.
Combination:
Caffeine 30 mg,Paracetamol (Acetaminophen) 500 mg
₹22.5 ₹30 25% off
Out of Stock
Combination or description of products may vary from time to time as per product, batch or prevailing rules.